# SDR 06FDEA2996

- Difficulty date: August 17, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 65482002
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN MAIN CARGO DOOR FORWARD ACTUATOR SUPPORT FITTING JUST BELOW UPPER ATTACH POINT OF AFT REACTION LINK.  REPAIRED DAMAGED ACTUATOR SUPPORT FITTING PER FEDEX EA 7-5230-100572.
